×

zbMATH — the first resource for mathematics

Transitive Gruppen gerader Ordnung, in denen jede Involution genau einen Punkt fest läßt. (German) Zbl 0237.20014

MSC:
20D05 Finite simple groups and their classification
20B10 Characterization theorems for permutation groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bender, H, Über den gröβten p′-normalteiler in p-auflösbaren gruppen, Arch. math., 18, 15-16, (1967) · Zbl 0144.01602
[2] Bender, H, Endliche Zweifach transitive permutationsgruppen, deren involutionen keine fixpunkte haben, Math. Z., 104, 175-204, (1968) · Zbl 0172.02803
[3] Brauer, R; Suzuki, M, On finite groups of even order whose 2-Sylow sub-group is a quaternion group, (), 1757-1759 · Zbl 0090.01901
[4] Feit, W; Thompson, J, Solvability of groups of odd order, Pacific J. math., 13, 775-1029, (1963) · Zbl 0124.26402
[5] Glauberman, G, A characteristic subgroup of a p-stable group, Can. J. math., 20, 1101-1135, (1968) · Zbl 0164.02202
[6] Gorenstein, D, Finite groups, (1968), Harper and Row New York · Zbl 0185.05701
[7] Hall, M, The theory of groups, (1967), Macmillan New York
[8] \scChr. Hering, On finite groups operating doubly transitively on their involutions, To appear. · Zbl 0248.20028
[9] Huppert, B, Endliche gruppen I, (1968), Springer-Verlag Berlin
[10] Suzuki, M, Two characteristic properties of (ZT) -groups, Osaka J. math., 15, 126-150, (1963) · Zbl 0122.27502
[11] Suzuki, M, Characterizations of linear groups: III, Nagoya math. J., 21, 159-183, (1962) · Zbl 0106.25102
[12] Suzuki, M, On a class of doubly transitive groups, Ann. of math., 75, 105-145, (1962) · Zbl 0106.24702
[13] Suzuki, M, On a class of doubly transitive groups: II, Ann. of math., 79, 514-589, (1964) · Zbl 0123.25101
[14] Suzuki, M, Finite groups of even order in which Sylow 2-groups are independent, Ann. of math., 80, 58-77, (1964) · Zbl 0122.03202
[15] Thompson, J, Fixed points of p-groups acting on p-groups, Math. Z., 86, 12-13, (1964) · Zbl 0132.01601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.